# SDR LR7A02015

- Difficulty date: March 7, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 41,468 hours, 18,769 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 3896939
- Condition: Cracked
- Location: Fs 577
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HSP53121 FOUND LH FS 577 BULKHEAD END FITTING CRACKED AT LBL 60, WL 142.REPLACED FITTING IAW SRM SMP 583 51-10 PG 4.  NR 2077.
